# SDR DXTA2011050204570

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 8,753 hours, 5,378 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR HANDLE TO UP, HYD A SYSTEM QUANTITY WENT TO ZERO. GEAR DID NOT RETRACT. MANUAL GEAR EXTENTION WAS PERFORMED.  VERIFIED "A" RESERVIOR DEPLETED.    FOUND RT MLG RETRACT LINE BURST CAUSING LOSS OF ALL FLUID.  REMOVED PRESSURE LINE FROM HYD PUMP, FOUND DEBRIS FROM PUMP IN PRESSURE LINE.   ALL OPS CHECKED GOOD. IAW MM 29-10-02, 29-10-08, 12-10-15 AND SERVICED HYD RESERVIOR AGAIN AFTER FINAL PROCEDURE. OTHER REMOVED PARTS: HOSE PN: AE1011888G0106.
